MathSciNet Relay Station
MathSciNet bibliographic data
MR2454063 (2009k:05174) 05C85
Chen, Jianer; Fomin, Fedor V.; Liu, Yang; Lu, Songjian; Villanger, Yngve Improved algorithms for feedback vertex set problems. J. Comput. System Sci. 74 (2008), no. 7, 1188–1198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement